5 Publications

Mark all

[5]
2021 | Journal Article | IST-REx-ID: 8689 | OA
Chierchia L, Koudjinan E. V.I. Arnold’s “‘Global’” KAM theorem and geometric measure estimates. Regular and Chaotic Dynamics. 2021;26(1):61-88. doi:10.1134/S1560354721010044
View | DOI | Download Preprint (ext.) | arXiv
 
[4]
2021 | Preprint | IST-REx-ID: 9435 | OA
Kaloshin V, Koudjinan E. Non co-preservation of the 1/2 and  1/(2l+1)-rational caustics along deformations of circles. 2021.
View | Files available
 
[3]
2020 | Journal Article | IST-REx-ID: 8691 | OA
Koudjinan E. A KAM theorem for finitely differentiable Hamiltonian systems. Journal of Differential Equations. 2020;269(6):4720-4750. doi:10.1016/j.jde.2020.03.044
View | DOI | Download Preprint (ext.) | arXiv
 
[2]
2020 | Journal Article | IST-REx-ID: 8694 | OA
Golmakani A, Koudjinan E, Luzzatto S, Pilarczyk P. Rigorous numerics for critical orbits in the quadratic family. Chaos. 2020;30(7). doi:10.1063/5.0012822
View | DOI | Download Preprint (ext.) | arXiv
 
[1]
2019 | Journal Article | IST-REx-ID: 8693 | OA
Chierchia L, Koudjinan E. V. I. Arnold’s “pointwise” KAM theorem. Regular and Chaotic Dynamics. 2019;24:583–606. doi:10.1134/S1560354719060017
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

5 Publications

Mark all

[5]
2021 | Journal Article | IST-REx-ID: 8689 | OA
Chierchia L, Koudjinan E. V.I. Arnold’s “‘Global’” KAM theorem and geometric measure estimates. Regular and Chaotic Dynamics. 2021;26(1):61-88. doi:10.1134/S1560354721010044
View | DOI | Download Preprint (ext.) | arXiv
 
[4]
2021 | Preprint | IST-REx-ID: 9435 | OA
Kaloshin V, Koudjinan E. Non co-preservation of the 1/2 and  1/(2l+1)-rational caustics along deformations of circles. 2021.
View | Files available
 
[3]
2020 | Journal Article | IST-REx-ID: 8691 | OA
Koudjinan E. A KAM theorem for finitely differentiable Hamiltonian systems. Journal of Differential Equations. 2020;269(6):4720-4750. doi:10.1016/j.jde.2020.03.044
View | DOI | Download Preprint (ext.) | arXiv
 
[2]
2020 | Journal Article | IST-REx-ID: 8694 | OA
Golmakani A, Koudjinan E, Luzzatto S, Pilarczyk P. Rigorous numerics for critical orbits in the quadratic family. Chaos. 2020;30(7). doi:10.1063/5.0012822
View | DOI | Download Preprint (ext.) | arXiv
 
[1]
2019 | Journal Article | IST-REx-ID: 8693 | OA
Chierchia L, Koudjinan E. V. I. Arnold’s “pointwise” KAM theorem. Regular and Chaotic Dynamics. 2019;24:583–606. doi:10.1134/S1560354719060017
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications